# SDR 98ZZZM25

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: HC932H0211000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LIFT SPOILER OUTBOARD HINGE RIB HAS A BRACKET FOR SECURING HYD LINES THATS CRACKED, RIB 5 LT.  REPLACED ANGLE P/N HC932H0211-000 ON LEFT WING INBOARD LIFT SPOILER OUTBOARD HINGE RIB SECURING HYD LINES.  (M)
